# SDR A6WA200640353

- Difficulty date: September 25, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10019
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ILLUMINATED IN FLIGHT.  ON APPROACH, FLAPS INDICATED 38 DEGREES.  COMPLIED WITH QUICK REFERENCE HANDBOOK.  REMOVED AND REPLACED LEFT OUTER OUTBOARD FLAP ACTUATOR S/N OFF 1686, LT OUTER INBOARD FLAP ACTUATOR S/N OFF 1851, RT INBOARD OUTER FLAP ACTUATOR S/N OFF 1890.  (M)
